# SDR SWIA201436568

- Difficulty date: February 16, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 25,230 hours, 15,199 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG NR 2 AXLE FOUND CORROSION.  C CHECK REPAIRED LT NR 2 AXLE ROOT RADIUS CORROSION IAW REO.
